Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83614
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Finite-time gain-scheduled control on stochastic bioreactor systems with partially known transition jump rates
Author: Yin, Y.
Liu, F.
Shi, P.
Citation: Circuits Systems and Signal Processing, 2011; 30(3):609-627
Publisher: Birkhauser Boston Inc
Issue Date: 2011
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Yanyan Yin, Fei Liu, Peng Shi
Abstract: In this paper, an observer-based finite-time continuous gain-scheduled control is designed for a class of stochastic bioreactor systems with partially known jump rates. By using gradient linearization approach, the nonlinear stochastic systems are described by a series of linear jump models at some selected working points, then based on stochastic Lyapunov-Krasovskii functional approach, a new robust stochastic finite-time stabilizable criterion is derived to ensure robust finite-time stabilization of the each jump linear system by means of linear matrix inequalities. This method is then extended to provide observer-based finite-time state feedback H infinity controllers for such linear jump systems. Lastly, continuous gain-scheduled approach is employed to design observer-based continuous H infinity controllers for the whole bioreactor jump systems. Simulation examples show the effectiveness and potential of the developed techniques.
Keywords: Markov jump; Stochastic bioreactor systems; Stochastic finite-time stabilization; Continuous gain scheduling; Observer-based H infinity controller
Rights: © Springer Science+Business Media, LLC 2010
RMID: 0020128071
DOI: 10.1007/s00034-010-9236-y
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.